# SDR HEEA954336

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Malfunction
- Location: Cockpit Gps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO DIM NOT WORKING, NOT  HOLDING PROGRAMMABLE WAYPOINTS AND KEEPS CYCLING THROUGH SELF TEST.  TIME SINCE REPAIR 0:00.
